Alert archive / Arizona / Blowing Dust Advisories in 2021
Blowing Dust Advisory 9, NWS Phoenix, AZ
NWS Phoenix, AZ issued this blowing dust advisory at Jul 10, 2021, 1:57 PM MST for Maricopa County, Pinal County, Arizona. It took effect at Jul 10, 2021, 5:00 PM MST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2021, 1:57 PM MST (20:57 UTC)
- In effect from
- Jul 10, 2021, 5:00 PM MST
- Expired
- Jul 10, 2021, 11:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Phoenix, AZ
Counties Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 29 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 12:00Z, 9.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1505 J/kg
- Mixed-layer CIN
- -302 J/kg
- Mixed-layer LCL
- 1767 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
115 WWUS75 KPSR 102057 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 157 PM MST Sat Jul 10 2021 AZZ550-551-110630- /O.NEW.KPSR.DU.Y.0009.210711T0000Z-210711T0600Z/ /O.CON.KPSR.EH.W.0004.000000T0000Z-210712T0300Z/ South Mountain/Ahwatukee-Southeast Valley/Queen Creek- Including the cities of Sun Lakes and Queen Creek 157 PM MST Sat Jul 10 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM MST SUNDAY... ...BLOWING DUST ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM MST THIS EVENING... * WHAT...For the Excessive Heat Warning, dangerously hot conditions. Afternoon temperatures 110 to 115. For the Blowing Dust Advisory, visibility between one quarter mile and one mile in blowing dust expected. * WHERE...South Mountain/Ahwatukee and Southeast Valley/Queen Creek. * WHEN...For the Excessive Heat Warning, until 8 PM MST Sunday. For the Blowing Dust Advisory, from 5 PM this afternoon to 11 PM MST this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. High Heat Risk. Overexposure can cause heat cramps and heat exhaustion to develop and, without intervention, can lead to heat stroke. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be ready for a sudden drop in visibility. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep your foot off the brake pedal. Remember, pull aside, stay alive. An Excessive Heat Warning means that a period of very hot temperatures, even by local standards, will occur. Actions should be taken to lessen the impact of the extreme heat. Stay indoors and seek air-conditioned buildings. Drink water, more than usual, and avoid dehydrating alcoholic, sugary, or caffeinated drinks. Dress for the heat - lightweight and light- colored clothing. Eat small meals and eat more often. Monitor those with a higher vulnerability to heat, including small children. Check in on family, friends, and neighbors, especially the elderly. If engaging in outdoor activity, take longer and more frequent breaks and avoid the hottest parts of the day. Never leave kids or pets unattended in cars. Public cooling shelters are available in some areas. Consult county officials for more details, which may include guidance for proper social distancing measures. Recognize the signs and symptoms of heat-related illness. Early signs include thirst and muscle cramps. Heat exhaustion may include: cool, moist, pale skin; headache; dizziness; weakness or exhaustion; nausea. The most serious illness is heat stroke, which may include: vomiting; confusion; throbbing headache; decreased alertness or loss of consciousness; high body temperature (above 105F); hot, dry skin; rapid, weak pulse; rapid, shallow breathing; seizures. Heat stroke can be DEADLY. Treat as an emergency and call 9 1 1. Continue to monitor NWS forecasts, broadcast outlets, and local government for updates. && $$ CAZ560>563-566>568-570-110630- /O.CON.KPSR.EH.W.0004.000000T0000Z-210713T0300Z/ Joshua Tree NP West-Joshua Tree NP East-Imperial County Southwest- Salton Sea-Imperial County West-Imperial Valley-Chiriaco Summit- Chuckwalla Valley- Including the cities of Cottonwood Visitor, Lost Horse-Keys Village, Desert Shores, Coolidge Springs, Salton City, Winona, Coyote Wells, Ocotillo, Plaster City, El Centro, Calexico, Alamorio, Brawley, Chiriaco Summit, and Midland 157 PM PDT Sat Jul 10 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM PDT MONDAY... * WHAT...Dangerously hot conditions. Afternoon temperatures 105 to 120. * WHERE...Chiriaco Summit, Salton Sea, Southwest corner of Imperial County, Eastern portion of Joshua Tree National Park, Western portion of Joshua Tree National Park, Imperial Valley, Western Imperial County and Chuckwalla Valley. * WHEN...Until 8 PM PDT Monday. * IMPACTS...Very High Heat Risk. Increase in heat related illnesses, including heat cramps, heat exhaustion, and heat stroke. Heat stroke can lead to death. PRECAUTIONARY/PREPAREDNESS ACTIONS... An Excessive Heat Warning means that a period of very hot temperatures, even by local standards, will occur. Actions should be taken to lessen the impact of the extreme heat. Stay indoors and seek air-conditioned buildings. Drink water, more than usual, and avoid dehydrating alcoholic, sugary, or caffeinated drinks. Dress for the heat - lightweight and light- colored clothing. Eat small meals and eat more often. Monitor those with a higher vulnerability to heat, including small children. Check in on family, friends, and neighbors, especially the elderly. If engaging in outdoor activity, take longer and more frequent breaks and avoid the hottest parts of the day. Never leave kids or pets unattended in cars. Public cooling shelters are available in some areas. Consult county officials for more details, which may include guidance for proper social distancing measures. Recognize the signs and symptoms of heat-related illness. Early signs include thirst and muscle cramps. Heat exhaustion may include: cool, moist, pale skin; headache; dizziness; weakness or exhaustion; nausea. The most serious illness is heat stroke, which may include: vomiting; confusion; throbbing headache; decreased alertness or loss of consciousness; high body temperature (above 105F); hot, dry skin; rapid, weak pulse; rapid, shallow breathing; seizures. Heat stroke can be DEADLY. Treat as an emergency and call 9 1 1. Continue to monitor NWS forecasts, broadcast outlets, and local government for updates. && $$ AZZ530-532>534-538-CAZ569-110630- /O.CON.KPSR.EH.W.0004.000000T0000Z-210712T0300Z/ Parker Valley-Yuma-Central La Paz-Aguila Valley-Tonopah Desert- Palo Verde Valley- Including the cities of Parker, Ehrenberg, Yuma, Fortuna Foothills, Brenda, Harcuvar, Quartzsite, Vicksburg, Vicksburg Junction, Salome, Aguila, Gladden, Wickenburg, Arlington, Hassayampa, Tonopah, Wintersburg, Martinez Lake, Blythe, Palo Verde, and Ripley 157 PM MST Sat Jul 10 2021 /157 PM PDT Sat Jul 10 2021/ ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM MST /8 PM PDT/ SUNDAY... * WHAT...Dangerously hot conditions. Afternoon temperatures 110 to 118. * WHERE...In Arizona, Aguila Valley, Parker Valley, Central La Paz County, Yuma and Tonopah Desert. In California, Palo Verde Valley. * WHEN...Until 8 PM MST /8 PM PDT/ Sunday. * IMPACTS...High Heat Risk. Overexposure can cause heat cramps and heat exhaustion to develop and, without intervention, can lead to heat stroke. PRECAUTIONARY/PREPAREDNESS ACTIONS... An Excessive Heat Warning means that a period of very hot temperatures, even by local standards, will occur. Actions should be taken to lessen the impact of the extreme heat. Stay indoors and seek air-conditioned buildings. Drink water, more than usual, and avoid dehydrating alcoholic, sugary, or caffeinated drinks. Dress for the heat - lightweight and light- colored clothing. Eat small meals and eat more often. Monitor those with a higher vulnerability to heat, including small children. Check in on family, friends, and neighbors, especially the elderly. If engaging in outdoor activity, take longer and more frequent breaks and avoid the hottest parts of the day. Never leave kids or pets unattended in cars. Public cooling shelters are available in some areas. Consult county officials for more details, which may include guidance for proper social distancing measures. Recognize the signs and symptoms of heat-related illness. Early signs include thirst and muscle cramps. Heat exhaustion may include: cool, moist, pale skin; headache; dizziness; weakness or exhaustion; nausea. The most serious illness is heat stroke, which may include: vomiting; confusion; throbbing headache; decreased alertness or loss of consciousness; high body temperature (above 105F); hot, dry skin; rapid, weak pulse; rapid, shallow breathing; seizures. Heat stroke can be DEADLY. Treat as an emergency and call 9 1 1. Continue to monitor NWS forecasts, broadcast outlets, and local government for updates. && $$ AZZ537-540>544-546-548-549-110630- /O.CON.KPSR.EH.W.0004.000000T0000Z-210712T0300Z/ Northwest Valley-Buckeye/Avondale-Cave Creek/New River- Deer Valley-Central Phoenix-North Phoenix/Glendale- Scottsdale/Paradise Valley-East Valley-Fountain Hills/East Mesa- Including the cities of Circle City, Surprise, Wittmann, Beardsley, Sun City West, Avondale, Cashion, Goodyear, Liberty, Scottsdale, Peoria, Phoenix, Paradise Valley, Mesa, Chandler, Tempe, Gilbert, and Fountain Hills 157 PM MST Sat Jul 10 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM MST SUNDAY... * WHAT...Dangerously hot conditions. Afternoon temperatures 110 to 115. * WHERE...Portions of south central Arizona. * WHEN...Until 8 PM MST Sunday. * IMPACTS...Very High Heat Risk. Increase in heat related illnesses, including heat cramps, heat exhaustion, and heat stroke. Heat stroke can lead to death. PRECAUTIONARY/PREPAREDNESS ACTIONS... An Excessive Heat Warning means that a period of very hot temperatures, even by local standards, will occur. Actions should be taken to lessen the impact of the extreme heat. Stay indoors and seek air-conditioned buildings. Drink water, more than usual, and avoid dehydrating alcoholic, sugary, or caffeinated drinks. Dress for the heat - lightweight and light- colored clothing. Eat small meals and eat more often. Monitor those with a higher vulnerability to heat, including small children. Check in on family, friends, and neighbors, especially the elderly. If engaging in outdoor activity, take longer and more frequent breaks and avoid the hottest parts of the day. Never leave kids or pets unattended in cars. Public cooling shelters are available in some areas. Consult county officials for more details, which may include guidance for proper social distancing measures. Recognize the signs and symptoms of heat-related illness. Early signs include thirst and muscle cramps. Heat exhaustion may include: cool, moist, pale skin; headache; dizziness; weakness or exhaustion; nausea. The most serious illness is heat stroke, which may include: vomiting; confusion; throbbing headache; decreased alertness or loss of consciousness; high body temperature (above 105F); hot, dry skin; rapid, weak pulse; rapid, shallow breathing; seizures. Heat stroke can be DEADLY. Treat as an emergency and call 9 1 1. Continue to monitor NWS forecasts, broadcast outlets, and local government for updates. && $$ AZZ539-553-554-559-110600- /O.NEW.KPSR.DU.Y.0009.210711T0000Z-210711T0600Z/ Gila Bend-Northwest Pinal County-West Pinal County- Sonoran Desert Natl Monument- Including the cities of Gila Bend, Sentinel, Casa Grande, Florence, Coolidge, and Kaka 157 PM MST Sat Jul 10 2021 ...BLOWING DUST ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM MST THIS EVENING... * WHAT...Visibility between one quarter mile and one mile in blowing dust expected. * WHERE...Gila Bend, Northwest Pinal County, West Pinal County and Sonoran Desert National Monument including Interstate 8. * WHEN...From 5 PM this afternoon to 11 PM MST this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be ready for a sudden drop in visibility. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep your foot off the brake pedal. Remember, pull aside, stay alive. && $$
What forecasters said that day
The local office's own words before this blowing dust advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this blowing dust advisory went out at Jul 10, 1:50 PM MST, 7 minutes earlier.
Area forecast discussion, Jul 10, 1:50 PM MST, 7 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
150 PM MST Sat Jul 10 2021
.SYNOPSIS...
Well above normal temperatures will continue through the weekend
posing a high risk for health impacts across lower elevation
communities. Moisture levels will remain elevated enough for a
threat of afternoon and evening showers and storms, primarily from
Phoenix eastward. A shift in the weather pattern is expected next
week with temperatures cooling and increased chances for showers and
thunderstorms.
&&
.DISCUSSION...
A 595dm high pressure system was sitting over NW Arizona this
afternoon while a nearly stationary low pressure trough was spinning
over eastern Chihuahua. Objective analysis shows 25-30kt of 500mb
easterly flow between these two features with jet level dynamics
showing a divergent signature over southern Arizona. 12Z sounding
data sampled an extremely warm atmosphere with 700mb temperatures
of +18C and 850mb temperatures greater than +26C. This data is
nearly identical to Friday morning resulting in afternoon readings
well in excess of 110F at lower elevations, and continuation of the
Excessive Heat Warning through Sunday/Monday.
While somewhat difficult to analyze, it appears there may be a small
shortwave in the flow over SW colorado this afternoon which could
help maintain deep convection forming over the mountains. Positives
for an extended period of stronger thunderstorms today include good
dynamics and steering flow, unusually steep midlevel lapse rates and
high values of DCape (> 1500 J/kg) coincident with high MLCape (near
2000 J/kg), and a good pool of available boundary layer moisture (12-
13 g/kg mixing ratios). Negatives include notable drying just above
the boundary layer in a 700-500mb layer and substantial CinH (>100
J/kg) at lower elevations that will need to be overcome to maintain
convective progress.
Despite the negatives, the majority of CAMs develop robust
convection over mountains of east central Arizona with strong cold
pools and outflow boundaries racing eastward to lower elevations of
Maricopa/Pinal/Pima counties. HREF probabilities shows a 50-70%
chance of 35mph winds bursting across the southeastern parts of the
CWA this evening, and given the shear parameters, SPC highlights at
least a 15% chance of wind gusts in excess of 58 mph. Much like last
night, storms forming immediately along and behind the outflow would
reinforce the winds and enhanced flow aloft may exacerbate the gust
potential, and a small severe thunderstorm watch from SPC would be
possible. Also similar to last night, CAMs suggest storms along and
behind the outflow coalescing into a decaying MCS through the
southern parts of the forecast area. Given instability and dynamics,
its certainly possible strong winds and dust could extend well out
in advance of any persistent storms during the late
evening/overnight. Rainfall will be more scarce with WPC guidance
only showing a few patches of accumulations over 1/4 inch and most
areas with nothing while NBM output shows less than a 10% chance of
getting 0.10 inches.
Sunday will likely be more convectively inactive as NBM POPs barely
touch 25% over high terrain of Gila County and 15% around the
Phoenix metro. HREF data shows thunderstorm clusters and probable
MCS development focused over SE AZ/SW NM in association with a
subtle expansion and southern shift to the 500 mb high and shortwave
activity moved out of the forecast area replaced with subsident
dynamics. HREF probabilities show less than a 30% chance of getting
35 mph into lower elevations Sunday afternoon and evening with an
even lower chance of actually getting rain.
&&
.PREVIOUS DISCUSSION...
Monday will be a transition day as the shortwave over the Central
Rockies departs and the Great Basin anti-cyclone expands eastward
but becomes much more diffuse, weaker, and ill-defined. For Tuesday
through Friday, mid-level flow remains generally from the northeast
but speeds notably decrease. A weak shear access will likely remain
in place, acting as a source of mid-level vorticity. Boundary layer
moisture will increase (possibly quite a bit), helping to push
temperatures down but also resulting in increasing CAPE values. The
EPS-based EFI CAPE shows CAPE values in the upper portions of the
model's climate for Tue-Thu. All-in-all, another burst of convective
activity appears likely for much of Arizona.
Given the weakening winds, would anticipate the flash flooding
potential to be increasing and the widespread wind threat to
decrease (though localized downbursts are always a threat with our
convection). Further west, temperatures will also moderate across
southeast California and southwest Arizona but excessive convective
inhibition will likely mean not much in the way of precipitation.
That said, if PWAT values do end up pushing above 2", desert
mountains could certainly activate diurnal convection. It is also
possible for late night convective remnants to make there way toward
Yuma and Blythe, but for now with the weaker steering flow that
seems less likely.
&&
.AVIATION...Updated at 1840Z.
South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
Strong outflow winds and blowing dust will once again be possible
later today for the Phoenix area terminals, with a slightly higher
chance (20-30%) of thunderstorms at the terminals tonight. Strong
to severe thunderstorms will develop over the high terrain north and
east of Phoenix today with about a 60% chance of pushing strong
outflows in excess of 30 knots into the Phoenix metro and 20% chance
of winds in excess of 50 knots. Over the lower deserts, blowing dust
and strong to severe thunderstorms are most likely between Phoenix
and Tucson at KCGZ, but will be possible at the Phoenix terminals.
Winds will generally be westerly with gusts up to 20-25 knots until
thunderstorm outflows move in, and will be light and variable or
southeast overnight after the convection passes with westerlies
prevailing again by late Sunday morning. SCT-BKN clouds mostly at or
above 15 kft will continue throughout much of the period aside from
lower decks within thunderstorms.
With respect to thunderstorm evolution tonight, storms should
develop along the higher terrain north and northeast of the Valley
first, followed by another round of storms pushing in from the east
later tonight. Thus, a N-NW outflow will attempt to push into at
least KDVT and KSDL between 01-03Z with high enough confidence to
include VCTS at KDVT, but lower confidence elsewhere due to the
outflows moving against the general E-NE steering flow. We have
higher confidence in easterly to southerly outflows between 03-06Z
with storms that push in from the east with the general steering
flow, but it is unclear on how far south of the terminals these
storms will be. This will affect how strong winds are, whether they
are easterly or southerly, and how significant BLDU and potential
direct TS impacts will be, if any.
Southeast California/Southwest Arizona including KIPL and KBLH:
Density altitude concerns this afternoon and the potential for
blowing dust and isolated thunderstorm impacts over southwest
Arizona late tonight will be the main aviation impacts through
Sunday morning. Winds at KIPL will favor a southeast to southwest
component through the period, whereas winds at KBLH will favor a
southerly component. Some afternoon/evening breeziness with 20-25
knot gusts will be possible with FEW-SCT cloud decks generally
remaining above 15 kft. Density altitude impacts will be possible
this afternoon, particularly at KBLH where several hours of 115-119
deg F temperatures are expected. Very isolated thunderstorms and
outflows capable of producing blowing dust may push into southwest
Arizona this evening, but should generally weaken as they encounter
strong midlevel stability.
&&
.FIRE WEATHER...
Tuesday through Saturday:
Temperatures next week will hover near to slightly below the
seasonal average as moisture levels remain favorably high. This will
result in frequent afternoon and evening thunderstorm chances (~60%
daily) over eastern districts with lesser chances (<20%) in western
districts. Lightning, strong, gusty and erratic winds, and very
heavy rainfall will be common throughout the week. Significant
flooding may be experienced on previously burned areas of Gila
County. Minimum afternoon humidity levels will mostly fall into a 20-
40% range in eastern districts and 15-25% range further west.
Overnight recovery will range from as much as 75-100% in mountainous
areas of eastern Arizona to only 25% in SE California higher
terrain. Aside from thunderstorm influenced winds, speeds will be
fairly light under 20 mph.
&&
.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Excessive Heat Warning until 8 PM MST Sunday for AZZ530-532>534-
537-538-540>544-546-548>551.
Blowing Dust Advisory from 5 PM this afternoon to 11 PM MST
this evening for AZZ539-550-551-553-554-559.
CA...Excessive Heat Warning until 8 PM PDT Sunday for CAZ569.
Excessive Heat Warning until 8 PM PDT Monday for CAZ560>563-
566>568-570.
&&
DISCUSSION...18/Iniguez
AVIATION...Smith
FIRE WEATHER...18In the hours before
Local storm report, Jul 10, 12:49 PM MST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1249 PM MST SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND GST 3 WNW CASA GRANDE 32.90N 111.79W
07/09/2021 M63 MPH PINAL AZ MESONET
***DELAYED REPORT***PEAK GUST AT SRP MESONET
STATION DESERT BASIN.
&&
LJHLocal storm report, Jul 10, 1:29 PM MST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
129 PM MST SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND GST 1 NNE QUEEN CREEK 33.25N 111.64W
07/09/2021 E61 MPH MARICOPA AZ MESONET
***DELAYED REPORT***PEAK GUST AT SRP MESONET
STATION RITTENHOUSE.
&&
LJHLocal storm report, Jul 10, 1:45 PM MST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
145 PM MST SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM FLASH FLOOD 11 WSW MOBILE 33.00N 112.44W
07/09/2021 MARICOPA AZ DEPT OF HIGHWAYS
***DELAYED REPORT***ROAD CLOSURE REQUESTED
FOR EASTBOUND AND WESTBOUND HIGHWAY 238;
COMPLETED BETWEEN 4-4:30 A.M. WITH NO UPDATE
OF REOPENING BY 7:20 A.M.
&&
LJHThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 5:36 PM MST | Flash Flood Warning | PSR | Gila | 6 hr |
| Jul 9, 5:36 PM MST | Special Weather Statement | PSR | Gila | 24 min |
| Jul 9, 6:23 PM MST | Special Weather Statement | PSR | 52 min | |
| Jul 9, 7:45 PM MST | Special Weather Statement | PSR | 30 min | |
| Jul 9, 8:15 PM MST | Severe Thunderstorm Warning | PSR | Gila | 45 min |
| Jul 9, 8:58 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 47 min |
| Jul 9, 9:18 PM MST | Flash Flood Warning | PSR | Gila | 4 hr |
| Jul 9, 9:18 PM MST | Special Weather Statement | PSR | Pinal | 42 min |
| Jul 9, 9:32 PM MST | Flash Flood Warning | PSR | Gila, Pinal | 4 hr |
| Jul 9, 9:39 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 36 min |
| Jul 9, 9:54 PM MST | Dust Storm Advisory | PSR | Maricopa, Pinal | 51 min |
| Jul 9, 10:06 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 39 min |
| Jul 9, 10:21 PM MST | Dust Storm Warning | PSR | Maricopa, Pinal | 54 min |
| Jul 9, 10:30 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 45 min |
| Jul 9, 10:32 PM MST | Flash Flood Warning | PSR | Pinal | 4 hr |
| Jul 9, 10:44 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 31 min |
| Jul 9, 10:52 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Jul 9, 11:12 PM MST | Dust Storm Advisory | PSR | Maricopa | 63 min |
| Jul 9, 11:15 PM MST | Dust Storm Warning | PSR | Maricopa, Pinal | 60 min |
| Jul 9, 11:19 PM MST | Severe Thunderstorm Warning | PSR | Pinal | 26 min |
| Jul 9, 11:22 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 38 min |
| Jul 9, 11:31 PM MST | Dust Storm Advisory | PSR | Maricopa | 44 min |
| Jul 9, 11:33 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 4 hr |
| Jul 10, 1:02 AM MST | Special Weather Statement | PSR | Yuma | 28 min |
| Jul 10, 2:27 PM MST | Special Weather Statement | PSR | Gila | 48 min |
| Jul 10, 3:15 PM MST | Special Weather Statement | PSR | Gila | 45 min |
Nearby
Blowing Dust Advisories in Arizona, 2021Every blowing dust advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.